The maximum of a gaussian process with nonconstant variance
Annales de l'I.H.P. Probabilités et statistiques, Tome 21 (1985) no. 4, p. 383-391
@article{AIHPB_1985__21_4_383_0,
     author = {Berman, Simeon M.},
     title = {The maximum of a gaussian process with nonconstant variance},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {4},
     year = {1985},
     pages = {383-391},
     zbl = {0577.60036},
     mrnumber = {823082},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_4_383_0}
}
Berman, Simeon M. The maximum of a gaussian process with nonconstant variance. Annales de l'I.H.P. Probabilités et statistiques, Tome 21 (1985) no. 4, pp. 383-391. http://www.numdam.org/item/AIHPB_1985__21_4_383_0/

[1] S.M. Berman, An asymptotic bound for the tail of the distribution of the maximum of a Gaussian process. Ann. Inst. Henri Poincaré, t. 21, 1985, p. 47-57. | Numdam | MR 791269 | Zbl 0605.60043

[2] S.M. Berman, An asymptotic formula for the distribution of the maximum of a Gaussian process with stationary increments. J. Applied Probability, t. 22, 1985, p. 454-460. | MR 789369 | Zbl 0607.60031

[3] C. Borell, The Brunn-Minkowski Inequality in Gauss space. Invent. Math., t. 30, 1975, p. 207-216. | MR 399402 | Zbl 0311.60007

[4] X. Fernique, Continuité des processus Gaussiens. C. R. Acad. Sci. Paris, t. 258, 1964, p. 6058-6060. | MR 164365 | Zbl 0129.30101

[5] X. Fernique, Certaines majorations des lois des fonctions aléatoires Gaussiennes, applications au comportement des trajectoires. Preprint, 1985.

[6] V.I. Piterbarg, V.P. Prisjaznjuk, Asymptotics of the probability of large excursions for a nonstationary Gaussian process. Theor. Probability Math. Statist., t. 19, 1978, p. 131-144 (English translation, AMS). | Zbl 0433.60030